Volume 8 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Limit groups and groups acting freely on Rn–trees

Vincent Guirardel

Geometry & Topology 8 (2004) 1427–1470

DOI: 10.2140/gt.2004.8.1427

Forward citations
M R Bridson, J Howie, Normalisers in limit groups, Mathematische Annalen 337 (2006) 385
F Dahmani, D Groves, The isomorphism problem for toral relatively hyperbolic groups, Publications mathématiques 107 (2008) 211
V Guirardel, G Levitt, Scott and Swarup’s regular neighborhood as a tree of cylinders, Pacific Journal of Mathematics 245 (2010) 79
D V Osin, Peripheral fillings of relatively hyperbolic groups, Inventiones mathematicae 167 (2007) 295